I had a triple bi pass with complications, an RVad, and then a week later a tricuspid(Pig)valve replacement. I am tired of crying all the time and being so emotional. It is ruining my relationship and the relationship between him and my family. Should I seek counsling?
I have had 3 surgerys and my mental state is horrible. When is it going to get better?
Added 26 Jan 2011:
I forgot to mention that I have nerve damage now in the leg that they removed the vein from and now have a drop foot with alot of pain. I am on two pain killers and Nuerontin for nerve pain. Plus all of the medication for my heart and blood pressure.
Some of your meds may be causing this reaction. Please read all the printouts that came with medication to see if this is a possible side effect.
Neurontin can make one feel pretty emotional, it didn't do that to me, but I've read that one can feel very depressed on it.
If this does not get better soon, please see your doc, depression is nothing to muck about with.
I am so sorry that you have had to endure all of this, I view you as a strong individual, it takes a lot to come through multiple surgeries, counseling may be the very thing that will help, if you weren't stressed to the max then you would have problems for sure, the important thing is that you be able to talk to someone who will find the understanding in their heart and know from the standpoint of being trained to know physical+psychological situations that may very well be the best thing you could do, there are medications that help but you sound like you need to be able to talk about what you've been through and be able to sort through this, I am just saying perhaps the two together will be valuable to you and in turn will help you to deal with those around you, I understand what chronic Ilness is about as well as multiple compression fractures in the back area, it makes it hard to cope with yourself let alone the others around you,
so you do what you need to do to best get the help and intervention that you need, I care and you are in my prayers caringsonbj (Billy)
I sure can relate to you in this department!! Physical problems, complications, adding to emotional stress, adding strain on to relationships. It's not a very happy place to be. I have different physical problems but the outcome is the same. It can be emotional at times, waiting to heal, complications, all leads to emotional instability at times for certain people. Until those we are closest to can understand what we are going through, it will strain the strongest relationships I would imagine. It can wear down a healthy persons patience. It takes a very strong understanding partner to grasp what makes us act and react the way we do at times. But to argue back, down play our emotions, puts us even further in to that dark place. A vicious circle indeed. But this is just my situation. Yours may be very different. And if I had the resources right now, you can bet I would be in counseling.
It can help us understand why others react the way they do to people they love who have illnesses and physical problems. I would also try to encourage having my partner come with too. I hope you seek out some counseling for yourself as the first step. It WILL help you cope better with your physical condition and give you some feedback on how to handle the relationships and the stresses that build up. I hope you are healing well and my best wishes!!
hi mjhaug69, You have received such wonderful advice from the people here that I almost didn't respond, but there is something else that I need to say. Yes, definitely, go for counseling, and ask your doctor about depression meds, because you are a prime candidate for depression. You have been hit with so much at once, that it would be a miracle if your emotions were real steady at this point. There is nothing harder than being hit with problems like you have, and most or all of us here can really understand and appreciate what you are going through. There isn't a lot to say that wasn't just said by the others. You have been given the best advise from the best. I want to add one, what I feel, is a very important thing to do.
Find a reason to laugh!!! That is one of the most important medications (if not the most) that you could take, and it needs to be taken on a "daily basis, up to three times per day, as needed" I'm not really trying to be funny, but I'll tell you for sure, that if you do find a reason to laugh, you will also find a reason to live. Find a movie, a book, a friend, anything that makes you laugh. I personally have a movie that I have watched so many times that I have had to replace it. It is my "feel good" movie and it is my constant companion. If you need help finding something to make you laugh, just give me a "ring" or get in touch with christineATU. She's always good for a laugh (I mean she can help you find something to laugh at).lol. Seriously though, you will find out that what I say is true as time goes on. It is as necessary as oxygen is. It helps you to get through another hour, another day. And you will find that when you laugh, you will feel better, and so will those around you. Share it, and then reap the benefits, of an only good side effect, medication; one that can be prescribed to take as often and as much as you need. Take care and God bless you, and help you now to dig deep within you to find that strength that is there, so that you will now walk this new road a little easier... I am beanmarie
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2009 • 2 answers
My son is currently in a state mental health hospital.is it possible for him to take gotu kola while
Posted 2 Dec 2009 • 3 answers
Posted 11 Apr 2011 • 1 answer
Posted 6 Apr 2012 • 1 answer
Hi my name is Michael, in the ending year of 2011, I had surgery on my back, T2-T12 thoracic surgery
Posted 13 Feb 2016 • 1 answer